Intermediate inversion formulas in integral geometry
Lobachevskii journal of mathematics, Tome 3 (1999), pp. 97-111
Cet article a éte moissonné depuis la source Math-Net.Ru
We solve the following “intermediate” problem of integral geometry: to reconstruct integrals of a function over $p$-dimensional planes in $\mathbb R^n$ starting from its integrals over $k$-planes, where $p$. Some generalizations are also presented.
Keywords:
integral geometry, intermediate problems, differential forms, intermediate differential forms.
Mots-clés : inversion formulas
Mots-clés : inversion formulas
@article{LJM_1999_3_a4,
author = {M. M. Graev},
title = {Intermediate inversion formulas in integral geometry},
journal = {Lobachevskii journal of mathematics},
pages = {97--111},
year = {1999},
volume = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/LJM_1999_3_a4/}
}
M. M. Graev. Intermediate inversion formulas in integral geometry. Lobachevskii journal of mathematics, Tome 3 (1999), pp. 97-111. http://geodesic.mathdoc.fr/item/LJM_1999_3_a4/